# SDR 2020FA0000462

- Difficulty date: February 10, 2017
- Submitted: October 26, 2020
- Operation: General aviation
- Aircraft: N356N
- Make and model: Emb EMB-500
- Aircraft serial: 5000335
- Aircraft time: 1,380 hours, 1,124 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 3032988002
- Part serial: MX93355
- Condition: Failed
- Part time: 245 hours, 42 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE FELL TO 0 PSI DURING FLIGHT.  EMERGENCY EXTENSION OF LANDING GEAR PERFORMED.  LIMITED BRAKING UPON LANDING,.
